# SDR UPS98826941

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97540552
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1220 ABOVE LONG 35R TO 36 THE FRAME HAS A 5 INCH CRACK.  REMOVED AND REPLACED THE FRAME CAP PER DWG 9754055 AND SRM 51-1-20D AND 51-1-22 FIG 47.
